# SDR DALA2022060804001

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,995 hours, 29,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION AT INTERCOSTAL FITTING 7 UPPER INBOARD HOLE # 1 FR1 6 LH SIDE CRACK. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FRAME 16 LH AT LEVEL DOOR STOP FITTING #7 AS PER ER/A 599123-14.(2266819)
